I have never had sexual intercourse before. however, earlier this year my boyfriend gave me oral sex, later i noticed i had severe vaginal itching with thick odorless, white curd like discharge. i ignored it for awhile thinking it would clear up on its own, because during that time i was also taking two different antibiotics for H, PYLORI. but even after stop taking the antibiotics to this day, i still have this heaving odorless discharge and itching on a daily basis which is sometimes unbearable. I have never had any other sexual encounter apart from my boyfriend giving me oral sex. Does this warrant a paptest? blood work for STD? please help.
From what you described I can say that I am about 99.9% sure you have a yeast infection as the result from taking the two antibiotics. Tell the doctors who prescribed them to you about your symptoms and they should just prescribe you a cream or pill like diflucan, especially since you are not having sexual intercourse. But every doctor is different, so don't quote me on that.
Please refrain from any sexual activity (oral included) until this clears up. Your BF can possibly get thrush then pass it back to you. But know that a yeast infection is not an std. It can be passed this way because every person has a balance of yeast in there bodies. If it overgrows in any way, then that is the cause of a yeast infection or oral thrush.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.